# SDR SWAA2024110143899

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242PF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 242PF; WITH MULTIPLE UPPER SKIN AREAS OF PULLED STRANDS WAS REPAIRED IAW SRM 53-00-50-3R-0 AND DRAWING 146A5810 SHEET 163.;[02] ITEM ONE SHOULD READ: FLOOR PANEL 242PF; WITH MULTIPLE UPPER SKIN AREAS OF PULLED STRANDS WAS REPAIRED IAW SRM 53-00-50-2R-0 AND DRAWING 146A5810 SHEET 163.;[03] CORRECTION TO ITEM 1 AND 2: FLOOR PANEL 242PF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 DUE TO AMOUNT OF ALL DAMAGE.;[04] JOB COMPLETE.
